BARD ACCESS SYSTEMS POWERPICC SV CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET FULL TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
9173108 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reby2299 showed no other similar product complaint(s) from this lot number.Mw5075878.
Event or Problem Description
It was reported that the picc line was placed in 2018.It was stated that a metallic structure which projects over the right proximal femur was identified during a kub scan.Using ultrasound, the linear hypoechoic structure was confirmed in the anterior musculature of the proximal right thigh, assumed to represent a foreign body 1.3cm long and 5-9mm deep into the skin.Doppler confirmed the foreign body to be extravascular.